# SDR W8PA970498

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UNDER NUTPLATES ON INTERCOSTAL UNDER FLOOR TO SIDEWALL SUPPORT.  REMOVED INTERCOSTAL, FABRICATED LEFT INTERCOSTAL, BS 927-947, LBL 22.5, WL 173.  (M)
